Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 14, NWS Omaha, NE

June 14, 2014Cedar County, Wayne County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 14, 2014, 6:58 PM CDT for Cedar County, Wayne County, Nebraska. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2014, 6:58 PM CDT (23:58 UTC)
Expired
Jun 14, 2014, 7:30 PM CDT
In force
32 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cedar County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 130 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:30 PM CDTHAIL 1.52 S Laurel, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 12.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WFUS53 KOAX 142358
TOROAX
NEC027-179-150030-
/O.NEW.KOAX.TO.W.0014.140614T2358Z-140615T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
658 PM CDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN WAYNE COUNTY IN NORTHEAST NEBRASKA...
  SOUTHEASTERN CEDAR COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 730 PM CDT
    
* AT 657 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR CARROLL...OR 19 MILES NORTHEAST OF
  NORFOLK...MOVING EAST AT 30 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  CARROLL AROUND 705 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SHOLES...LAUREL AND BELDEN.

THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 388 AND
398.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4222 9732 4235 9736 4249 9702 4226 9702
TIME...MOT...LOC 2357Z 251DEG 26KT 4229 9727 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

FOBERT
2 follow-up statements
680 
WWUS53 KOAX 150008
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
708 PM CDT SAT JUN 14 2014

NEC027-179-150030-
/O.CON.KOAX.TO.W.0014.000000T0000Z-140615T0030Z/
WAYNE NE-CEDAR NE-
708 PM CDT SAT JUN 14 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN WAYNE AND SOUTHEASTERN CEDAR COUNTIES...
    
AT 708 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR CARROLL...OR 20 MILES NORTHEAST OF NORFOLK...MOVING 
EAST AT 25 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WAYNE AND SOUTHEASTERN CEDAR COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...LAUREL AND BELDEN.

THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 388 AND
398.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4223 9725 4238 9728 4249 9702 4226 9702
TIME...MOT...LOC 0008Z 256DEG 22KT 4229 9720 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

FOBERT
270 
WWUS53 KOAX 150032
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT SAT JUN 14 2014

NEC027-179-150040-
/O.EXP.KOAX.TO.W.0014.000000T0000Z-140615T0030Z/
WAYNE NE-CEDAR NE-
732 PM CDT SAT JUN 14 2014

...THE TORNADO WARNING FOR NORTHWESTERN WAYNE AND SOUTHEASTERN CEDAR
COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING WAS LIKELY NO LONGER PRODUCING 
A TORNADO.  THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO 
EXPIRE. HOWEVER...LARGE HAIL IS STILL POSSIBLE WITH THIS 
THUNDERSTORM AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT OF 
WAYNE AND SOUTHEAST CEDAR COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR WEST CENTRAL IOWA AND EASTERN NEBRASKA.


LAT...LON 4223 9725 4238 9728 4249 9702 4226 9702
TIME...MOT...LOC 0028Z 251DEG 26KT 4229 9720 

$$

FOBERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:16 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 14, 6:16 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
616 PM CDT SAT JUN 14 2014

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014

MAIN CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLASH FLOOD POTENTIAL
THROUGH THE OVERNIGHT HOURS. INSTABILITY AND SHEAR WILL BE ADEQUATE
FOR SUPERCELL STORMS...AT LEAST SOME DISCRETE STORMS THIS EVENING...
THEN THESE MAY MERGE INTO ONE OR MORE CLUSTERS LATER IN THE
EVENING AND OVERNIGHT.

UPPER AIR CHARTS FROM 12Z SHOWED A 95 KNOT JET MAX CENTERED OVER
NORTHEAST NEVADA. 500 MB TROUGH WAS OVER THE ROCKIES WITH HEIGHT
FALLS STARTING TO SPREAD OUT INTO THE HIGH PLAINS. THERMAL RIDGE AT
700 MB STRETCHED FROM ARIZONA AND NEW MEXICO INTO THE WESTERN
DAKOTAS. MOISTURE AT 850 MB HAD RETURNED TO THE HIGH PLAINS AND WILL
CONTINUE TO INCREASE IN OUR AREA WITH SOUTHERLY FLOW.

SURFACE ANALYSIS AS OF MID AFTERNOON SHOWED A COLD FRONT STRETCHING
FROM THE CENTRAL/EASTERN DAKOTAS DOWN INTO A LOW PRESSURE CENTER
NORTH OF HILL CITY KANSAS. A DRY LINE EXTENDED SOUTH FROM THIS LOW.
DEWPOINTS LOCALLY IN EASTERN NEBRASKA AND SOUTHWEST IOWA WERE IN THE
60S.

TONIGHT...STILL LOOKS LIKE MAIN FOCUS THIS EVENING...AT LEAST EARLY
EVENING...WILL BE FROM CENTRAL AND NORTHEAST NEBRASKA INTO SOUTHEAST
SOUTH DAKOTA AND NORTHWEST IOWA. BUT SOME ISOLATED SEVERE STORMS
COULD ALSO OCCUR EARLY THIS EVENING ALONG OR WEST OF A LINE FROM
SCHUYLER TO BEATRICE.

SEVERE POTENTIAL INCLUDES MAINLY WIND AND HAIL BUT THERE WILL ALSO
BE A TORNADO POTENTIAL...WHICH WILL BE ENHANCED NEAR ANY FRONTAL
OR MESOSCALE BOUNDARIES. HEAVY RAIN IS ALSO A CONCERN ACROSS
NORTHEAST NEBRASKA. EVEN WITH 3 HOUR FLASH FLOOD GUIDANCE VALUES
OF 2 TO 3 INCHES...FELT CHANCES WERE HIGH ENOUGH TO ISSUE A FLASH
FLOOD WATCH. STORMS SHOULD OCCUR OVER MOST IF NOT ALL OF THE
FORECAST AREA LATER THIS EVENING AND TONIGHT AS THE FRONT MOVES
ACROSS THE REGION.

SOME ACTIVITY COULD LINGER EARLY SUNDAY MORNING BUT THE REST OF THE
DAY SHOULD BE DRY AS THE FRONT IS PUSHED TO THE SOUTH. LOOK FOR
HIGHS IN THE UPPER 70S NORTH TO LOWER 80S SOUTH. LOW AND MID LEVEL
MOISTURE STARTS TO RETURN BY LATE SUNDAY NIGHT IN OUR WESTERN
COUNTIES. DID NOT INCLUDE ANY MENTION OF THUNDERSTORMS FOR NOW AS
BETTER POTENTIAL STAYS TO THE WEST...BUT DID KEEP SOME CHANCE
CATEGORY POPS (OR EVEN INCREASE THEM SOONER) FOR MONDAY. SOME
SEVERE WEATHER IS ALSO POSSIBLE MONDAY INTO MONDAY NIGHT. BY
TUESDAY...STORM CHANCES LOOK HIGHEST TO OUR NORTH AND TO THE SOUTH
SO KEPT A DRY FORECAST AT THIS TIME.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014

THIS PERIOD LOOKS ACTIVE AT TIMES...WITH A CONTINUED OFF AND ON
STORM THREAT. AT THE BEGINNING OF THE PERIOD...THE 500 MB PATTERN
SHOULD FEATURE A TROUGH OVER THE WESTERN UNITED STATES WITH A CLOSED
LOW OVER THE PACIFIC NORTHWEST. OUR AREA WILL BE IN SOUTHWEST FLOW
AND SHORTWAVE ENERGY WILL BE MOVING OUT INTO OUR AREA IN THAT FLOW.
THIS TROUGH WILL PROGRESS EASTWARD INTO THE CENTRAL AND NORTHERN
PLAINS BY THURSDAY...THEN IT APPEARS A CLOSED LOW WILL FORM OVER
MINNESOTA IN THE TROUGH BY FRIDAY.

TEMPERATURES WEDNESDAY ARE EXPECTED TO BE WARM...IN THE UPPER 80S
AND LOWER 90S...THEN IT SHOULD BE A BIT COOLER AFTER THAT.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 611 PM CDT SAT JUN 14 2014

ISSUE CONTINUES TO BE TIMING CONVECTION ARRIVAL AT THE TAF SITES.
CURRENT RADAR ALREADY SHOWING TSRA ACTIVITY DEVELOPING ALONG A
SFC BNDRY FROM NE NEB TO N-CNTRL KS. STORMS ARE ALREADY BECOMING
SEVERE ALONG THE BNDRY...AND STILL EXPECT STRONG/SEVERE STORMS TWD
FROPA WITH +TSRAGR/VRB50KT POSSIBLE AT ALL TERMINALS BTWN 01Z-04Z
THIS EVENING. TSRA ACTIVITY WILL GRADUALLY SUBSIDE THEN BY 12Z SUN
MORNING WITH VFR CONDITIONS PREVAILING THE REST OF THE FCST PD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 6 AM CDT SUNDAY FOR NEZ012-015-017-018-
     031>034-042-043.

IA...FLASH FLOOD WATCH UNTIL 6 AM CDT SUNDAY FOR IAZ043.

&&

SHORT TERM...MILLER
LONG TERM...MILLER
AVIATION...DEE
Hazardous weather outlook, Jun 14, 5:12 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
512 PM CDT SAT JUN 14 2014

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-051-065-078-
088-151215-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-SAUNDERS-SEWARD-SALINE-JEFFERSON-
512 PM CDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN IOWA AND
EASTERN NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE THROUGH
THE EVENING HOURS ALONG A COLD FRONT PUSHING INTO THE OUTLOOK
AREA. GOLF BALL SIZE HAIL OR LARGER ALONG WITH DAMAGING WINDS ARE
THE PRIMARY THREATS. ALSO...ISOLATED TORNADOS ARE POSSIBLE WITH
THE MORE DISCRETE STORMS. IN ADDITION...LOCALLY HEAVY RAINFALL
WITH AMOUNTS OF TWO INCHES OR MORE IS LIKELY AND A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR THE AREA FROM COLUMBUS AND NORFOLK
NORTHEAST INTO MONONA COUNTY IOWA. THE STORMS COULD CONTINUE OVER
THE AREA INTO THE EARLY SUNDAY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO
MONDAY EVENING AS A WARM FRONT REDEVELOPS OVER THE AREA AND
MOISTURE AND INSTABILITY RETURN. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE LATER IN THE WEEK...POSSIBLY TUESDAY NIGHT BUT ESPECIALLY
WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY SATURDAY AFTERNOON AND EVENING.

IAZ069-079-080-090-091-NEZ052-053-066>068-089>093-151215-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-DOUGLAS-SARPY-
LANCASTER-CASS-OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
512 PM CDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

ALTHOUGH THERE IS A SMALL CHANCE OF THUNDERSTORM DEVELOPMENT OVER
THE AREA THROUGH EARLY EVENING...MOST LIKELY THUNDERSTORMS WILL
DEVELOP NORTH THROUGH SOUTHWEST OF THE REGION BY EARLY EVENING AND
PUSH INTO THE AREA FROM MID TO LATE EVENING.  THE ACTIVITY IS
EXPECTED ALONG A COLD FRONT AND DRYLINE THAT WILL PUSH INTO THE
REGION. ALTHOUGH LARGE HAIL WITH DAMAGING WINDS ARE THE PRIMARY
THREATS...ISOLATED TORNADOES CANNOT BE RULED OUT. LATER IN THE
EVENING AND OVERNIGHT HOURS THE PRIMARY THREAT WILL SHIFT TO
MAINLY DAMAGING WINDS AND HEAVY RAIN AS A COMPLEX PUSHES THROUGH
THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO
MONDAY EVENING AS A WARM FRONT REDEVELOPS OVER THE AREA AND
MOISTURE AND INSTABILITY RETURN. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE LATER IN THE WEEK...POSSIBLY TUESDAY NIGHT BUT ESPECIALLY
WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS EVENING.

CHERMOK

In the hours before

Special weather statement, Jun 14, 6:25 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
625 PM CDT SAT JUN 14 2014

NEZ030-150000-
BOONE NE-
625 PM CDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 700 PM CDT...

AT 624 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BELGRADE...OR 36 MILES NORTH OF GRAND ISLAND...MOVING NORTH AT
30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBION...CEDAR RAPIDS...PETERSBURG...PRIMROSE...THE HIGHWAY 14 AND 56
JUNCTION AND LORETTO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTHEAST NEBRASKA.

LAT...LON 4190 9819 4190 9785 4151 9795 4151 9804
      4150 9804 4150 9809 4149 9810 4148 9821
      4148 9829 4149 9829
TIME...MOT...LOC 2324Z 202DEG 58KT 4143 9819

CHERMOK
Local storm report, Jun 14, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
657 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             ALBION                  41.69N 98.00W
06/14/2014  M1.75 INCH       BOONE              NE   EMERGENCY MNGR

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:00 AM CDTWind AdvisoryOAXCass, Douglas, Gage, Jefferson, Johnson, Lancaster and 8 more13 hr
Jun 14, 3:00 PM CDTFlash Flood WatchOAXBurt, Cedar, Colfax, Cuming, Madison, Pierce and 4 more13 hr
Jun 14, 5:52 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Pierce38 min
Jun 14, 6:04 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce41 min
Jun 14, 6:25 PM CDTSpecial Weather StatementOAXBoone35 min
Jun 14, 6:30 PM CDTSevere Thunderstorm WarningOAXBoone30 min
Jun 14, 6:31 PM CDTTornado WarningOAXPierce, Wayne29 min
Jun 14, 6:43 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte32 min
Jun 14, 6:46 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne29 min

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.